Turkish Journal of Mathematics
Abstract
In this paper, univalent functions with three preassigend values are studied. The sharp bounds for the first coefficient are obtained. Moreover, the coefficient problem for a subclass of such functions is completely solved.
DOI
-
First Page
15
Last Page
23
Recommended Citation
AVCI, Y. and ZLOTKIEWICZ, E. (1997) "On Univalent Functions with Three Preassigend Values," Turkish Journal of Mathematics: Vol. 21: No. 5, Article 2. Available at: https://journals.tubitak.gov.tr/math/vol21/iss5/2